# SDR AALA2020091539001

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 20,360 hours, 7,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: A5227022520000
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, L2 (AFT GALLEY) PASSENGER CREW DOOR, DOOR STOPS WORN (4 EA).  REPLACED DOOR STOP FITTINGS (4 EA) ON L2 (AFT GALLEY) DOOR, PER AMM TASK 52-13-31-400-002-A AND ADJUSTED PER AMM TASK 52-13-00-820-001-A AS REQUIRED.  OPERATIONAL CHECK GOOD.
